# SDR WX0A1900010074233

- Difficulty date: August 24, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N210NV
- Make and model: Airbus A320-214
- Aircraft serial: 5540
- Aircraft time: 19,607 hours, 12,884 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING MASKING A/C FOR PRIMER FOUND DAMAGE TO LEFT HAND INBOARD FLAP. APPROX 12"" AFT OF WALKWAY APPROX 30"" OUTBOARD OF FUSELAGE/RECEIVED FINAL ERFTS #60003 AND ALLEGIANT REO NO R5752-0013 REV 00. REPAIRED PUNCTURED AREA ON LH FLAP ZONE 2 I/B FLAP APPROX 12 IN AFT OF WALKWAY 30 IN O/B OF FUSELAGE IAW A320 SRM TASK 57-52-00-300-055 REV 142 CATEBORY A REPAIR MINOR. NO FURTHER ACTION REQUIRED. ALLEGIANT FORM M501M CLASSIFIED MAJOR REPAIR. M302 #1-7 ATTACHED"
